# SDR UALA2012091405199

- Difficulty date: September 13, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 45,114 hours, 5,486 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 1097
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL NEAR DOOR 3L.  TURNED OFF UPPER RECIRC.  AFTER SELECTING UPPER RECIRC FAN SWITCH OFF CREW WAITED TO REE VALUATE AND REPORTS ODOR HAS CLEARED.  ELECTRICAL TYPE ODOR NO VISIBLE SMOKE, CONCENTRATED NEAR DOOR 3L-3R AREA.  FOUND C-B B5 AT P210 POPPED AFT UPPER RECIRC FAN, PLACARD AFT UPPER RECIRC FAN AS PER MEL 2125A MEL PROCEDURES COMPLIED WITH. 
REPLACED RIGHT ECSMC, A14 REF FIM 21-25 TASK 806
